MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MODIFIED INSTRUMENT DRIVER, SHORT T20; DRIVER, PROSTHESIS

MEDOS INTERNATIONAL SàRL CH MODIFIED INSTRUMENT DRIVER, SHORT T20; DRIVER, PROSTHESIS
Model Number 698337505
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 while using the screwdriver shaft on power, to advance a pedicle screw into the pelvis the tip broke in the shaft of the screw.The screw was removed which had the tip of the screwdriver in the shaft of the screw.Another screw was placed with no issue using the 2nd short screwdriver on power again, to advance the screw and it was noted that the tip was burred.The surgery was completed successfully with no surgical delay.This report is for one (1) modified instrument driver, short t20.This is report 2 of 2 for (b)(4).

Brand Name
MODIFIED INSTRUMENT DRIVER, SHORT T20
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12481814
Report Number1526439-2021-02026
Device Sequence Number14415081
Product Code HWR
UDI-Device Identifier10705034377261
UDI-Public10705034377261
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number698337505
Device Catalogue Number698337505
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOD T20 DRIVER SHORT; UNKNOWN SCREWS